# SDR AALA20140922006

- Difficulty date: September 22, 2014
- Submitted: September 29, 2014
- Operation: Air carrier
- Aircraft: N569AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49351
- Aircraft time: 84,282 hours, 38,211 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Door
- Part number: 9911587503
- Condition: Open
- Location: E&E Bay
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

E & E DOOR OPEN INDICATION ON TAKEOFF.  FLIGHT RETURNED & LANDED WITHOUT INCIDENT.  FOUND FWD E & E DOOR SECURED OPEN.  INSPECTED FWD E & E BAY WITH NO DEFECTS NOTED.  CLOSED FWD E & E DOOR.  SYS GND CHECKED NORMAL OPERATION CLOSED.
